RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2011, Volume 72, Issue 1, Pages 127–188 (Mi mmo14)  

This article is cited in 3 scientific papers (total in 3 papers)

Topological applications of graded Frobenius $n$-homomorphisms

D. V. Gugnin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: This paper generalizes the theory of Frobenius $n$-homomorphisms, as expounded by V. M. Buchstaber and E. G. Rees, to graded algebras, and applies the new algebraic technique of graded Frobenius $n$-homomorphisms to two topological problems. The first problem is to find estimates on the cohomological length of the base and of the total space of a wide class of branched coverings of topological spaces, called the Smith-Dold branched coverings. This class of branched coverings contains, in particular, unbranched finite-sheeted coverings and the usual finite-sheeted branched coverings from the theory of smooth manifolds. The second problem concerns a description of cohomology and fundamental groups of $n$-valued topological groups. The main tool there is a generalization of the notion of a graded Hopf algebra, based on the notion of a graded Frobenius $n$-homomorphism.

Key words and phrases: graded algebra, graded $n$-homomorphism, Frobenius, Smith-Dold branched covering, cohomological length, $n$-valued topological group.

Full text: PDF file (562 kB)
References: PDF file   HTML file

English version:
Transactions of the Moscow Mathematical Society, 2011, 72, 97–142

Bibliographic databases:

UDC: 512.647+512.552+515.145.2
MSC: Primary 16W20, 17A42; Secondary 57M12
Received: 26.10.2010
Revised: 05.01.2011

Citation: D. V. Gugnin, “Topological applications of graded Frobenius $n$-homomorphisms”, Tr. Mosk. Mat. Obs., 72, no. 1, MCCME, Moscow, 2011, 127–188; Trans. Moscow Math. Soc., 72 (2011), 97–142

Citation in format AMSBIB
\Bibitem{Gug11}
\by D.~V.~Gugnin
\paper Topological applications of graded Frobenius $n$-homomorphisms
\serial Tr. Mosk. Mat. Obs.
\yr 2011
\vol 72
\issue 1
\pages 127--188
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo14}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184814}
\zmath{https://zbmath.org/?q=an:06026282}
\elib{http://elibrary.ru/item.asp?id=21369339}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2011
\vol 72
\pages 97--142
\crossref{https://doi.org/10.1090/S0077-1554-2012-00191-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959573947}


Linking options:
  • http://mi.mathnet.ru/eng/mmo14
  • http://mi.mathnet.ru/eng/mmo/v72/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. D. V. Gugnin, “Topological applications of graded Frobenius $n$-homomorphisms, II”, Trans. Moscow Math. Soc., 73 (2012), 167–182  mathnet  crossref  mathscinet  zmath  elib
    2. D. V. Gugnin, “Lower Bounds for the Degree of a Branched Covering of a Manifold”, Math. Notes, 103:2 (2018), 187–195  mathnet  crossref  crossref  isi  elib
    3. D. V. Gugnin, “Razvetvlennye nakrytiya mnogoobrazii i $\boldsymbol{nH}$-prostranstva”, Funkts. analiz i ego pril., 53:2 (2019), 68–71  mathnet  crossref  elib
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:224
    Full text:55
    References:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020